Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS St. Louis, MO

March 18, 2008Iron County, Madison County, Reynolds County, Missouri

NWS St. Louis, MO issued this flash flood warning at Mar 18, 2008, 10:54 AM CDT for Iron County, Madison County, Reynolds County, Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 10:54 AM CDT (15:54 UTC)
Expired
Mar 18, 2008, 5:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Iron County, MO, Madison County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 10:57 AM CDTHEAVY RAIN 6Ellington, MOSTORM TOTAL SO FAR OF 6 INCHES. TWO INCHES OF RAIN SINCE 700 AM.
Mar 18, 2:25 PM CDTFLOODFredericktown, MONUMEROUS ROADS CLOSED ACROSS THE COUNTY DUE TO FLOODING.
Mar 18, 4:30 PM CDTFLOODDes Arc, MOMAJOR FLOODING CONTINUES IN DES ARC. NUMEROUS ROADS THROUGHOUT THE COUNTY ARE FLOODED AND CLOSED.
Mar 18, 4:48 PM CDTFLOODAnnapolis, MOSEVERAL PEOPLE ARE OK BUT ARE STRANDED DUE TO FLOODING.
Mar 18, 4:48 PM CDTFLOODDes Arc, MOTHE TOWN OF DES ARC IS HALF UNDER WATER WITH 8 TO 10 HOMES FLOODED. THE BRIDGE NORTH OF TOWN ON HIGHWAY 143 HAS WASHED OUT.
Mar 18, 4:48 PM CDTFLOODIronton, MOIN THE IRONTON/ARCADIA AREA...KNOB CREEK AND STOUT CREEK ARE OUT OF THIER BANKS AND ABOUT TO OVERTOP THE BRIDGE. HIGHWAY D AND HIGHWAY 21 ARE IMPASSABLE IN SPOTS. HIGHWAY 49 AROUND 1/2 MILE SOUTH OF HIGHWAY 72 IS FLOODED. HIGHWAY E AND COUNTY ROAD 131 IS FLOOD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 181608
FFWLSX
MOC093-123-179-182200-
/O.NEW.KLSX.FF.W.0011.080318T1554Z-080318T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI
  MADISON COUNTY IN SOUTHEAST MISSOURI
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI

* UNTIL 500 PM CDT TUESDAY

* AT 1051 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MAJOR
  FLASH FLOODING IN ELLINGTON. THE OBSERVER IN ELLINGTON HAS REPORTED
  6 INCHES OF RAIN SINCE 7 AM MONDAY MORNING...WITH 2 INCHES FALLING
  IN THE PAST 4 HOURS. FLOODING WAS ALSO AFFECTING THE DES ARC
  AREA AS WELL WITH 2 HOMES AFFECTED SO FAR. AN ADDITIONAL 3 TO 5
  INCHES OF RAIN CAN BE EXPECTED IN THE NEXT 12 TO 24 HOURS. 

* MAJOR FLASH FLOODING WILL CONTINUE TO AFFECT ELLINGTON WITH FLOOD
  WATERS MOVING DOWN LOGAN CREEK AS WELL AS SMALLER CREEKS IN THE
  AREA OF ELLINGTON. SEVERAL HOMES AND BUSINESSES HAVE BEEN AFFECTED
  WITH EVACUATIONS ONGOING.  PROPANE TANKS HAVE BEEN SEEN FLOATING
  AWAY IN THE FLOOD WATERS.

ADDITIONAL AREAS AFFECTED WILL BE REDFORD...GARWOOD...ANNAPOLIS...
VIBURNUM...SACO...ROSELLE...REYNOLDS...PILOT KNOB...OATES...
MARQUAND...JUNCTION CITY...IRONTON...GLOVER...FREDERICKTOWN...
BUNKER...BUCKHORN...BIXBY...BELLEVIEW AND ARCADIA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.


LAT...LON 3706 9098 3737 9120 3740 9120 3742 9123
      3749 9123 3750 9130 3755 9134 3759 9133
      3758 9115 3773 9115 3773 9066 3763 9066
      3764 9016 3731 9014 3731 9054 3728 9055
      3727 9073 3704 9079
TIME...MOT...LOC 1554Z 180DEG 0KT 3727 9090

$$

BYRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 4:46 AM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, Mar 18, 4:46 AM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
446 AM CDT TUE MAR 18 2008

.DISCUSSION...
RAIN AND SCT TSRA CONT OVR THE SRN HALF OF THE CWA EARLY THIS MRNG
NR AXIS OF STG SWLY LLJ EXTDG NEWD FM SWRN AR NE THRU SERN MO...AND
ALONG AND AHD OF INVERTED SFC TROF EXTDG FM ERN OK NE THRU WRN MO.
THIS INVERTED SFC TROF/CDFNT WILL SHIFT SLOWLY SEWD TDA THRU WED.
THE AXIS OF HIGHEST QPF SHOULD SLOWLY SHIFT SEWD WITH TIME AS THIS
LOW LVL BNDRY MOVES SLOWLY SEWD AND AS THE STG SWLY LLJ AND AXIS OF
ABUNDANT LOW LVL MOISTURE AHD OF THE 850 MB TROF ALSO TRANSLATES
SLOWLY SEWD WITH TIME. THE NAM MDL ALSO SHOWS THE HIGH AXIS OF K
INDICES IN THE LOWER TO MID 30S OVER SRN PTNS OF MO AND IL THIS
MRNG SHIFTING SE OF THE CWA TGT INTO WED. WITH THIS TREND REMOVED
THE NRN COUNTIES FM THE CURRENT FLOOD WATCH TDA. THE FLOOD WATCH
WILL CONT TDA FOR THE SRN TWO THIRDS OF THE CWA TDA...FROM ALONG
AND SE OF A LINE FM COLUMBIA MO NE TO CARROLLTON IL. THIS EVNG THE
FLOOD WATCH WILL BE OVER THE SERN HALF OF THE CWA...AND THEN ONLY
OVER THE MOST SRN AND ERN COUNTIES OF THE CWA LT TGT. THE RAIN
SHOULD TAPER OFF DURING THE DAY ON WED AS THE PERSISTANT UPR LVL
DIVERGENCE OVER MUCH OF THE CWA BTWN THE NRN UPR LVL JT STREAK IN
THE GRT LKS REGION AND THE SRN UPR LVL JET STREAK MOVG NEWD THRU
THE SRN PLAINS FINALLY SHIFTS E OF THE CWA AS THE UPR TROF MOVES E
OF MO. ALSO MID LVL CLOSED LOW STILL CURRENTLY SW OF TX WILL MOVE
NEWD THRU TX AND BCM AN OPEN WV AS IT MOVES INTO WRN AR BY 12Z WED
MOVG INTO WRN TN BY 18Z WED. AS THIS WKNG VORT MAX MOVES SE OF THE
CWA THE DEFORMATION TYPE PCPN OVER THE SRN AND ERN PTN OF THE CWA
WILL SHIFT E OF THE CWA BY WED NGT. MDLS DO SHOW A WK CLIPPER TYPE
SHRTWV TROF AND ASSOCIATED WK SFC WV MOVG E-SEWD THRU IA WED NGT
INTO THU BUT IT APRS THAT PCPN SHOULD BE N AND NE OF THE CWA ALONG
AND W OF THE TRACK OF THE VORT MAX AND SFC REFLECTION. MAY BE A
POTENTIAL OF RAIN OR SNOW OVR MAINLY NRN MO THU NGT AND FRI AS A
SFC LOW MOVES EWD THRU NRN MO. THE GFS MDL IS A LTL FURTHER S WITH
THE TRACK OF THE SFC LOW AS COMPARED TO THE NAM AND HENCE HAS A
LTL MORE QPF OVR THE NRN PTN OF THE CWA. JUST INCLUDED A LOW POP
OVR THE NRN AND NERN PTN OF THE CWA ON FRI.

GKS

&&

.AVIATION...
FOR THE 06Z TAFS...
WARM FRONT DRAPPED ACROSS SRN MO AND SRN IL HAS MOVED LITTLE OVER
THE LAST 8 HRS. PRIMARY AXIS OF RAIN AND THUNDERSTORMS IS BECOMING
ESTABLISHED FOR THE NEXT 3-6 HRS ACROSS SRN MO/IL WITH STL AREA
WITHIN THE NRN FRINGE. MVFR AND OCCASIONALLY IFR CONDS EXPECTED
WITH THE RAIN/TSRA. BIGGEST QUESTION IS WHETHER RAIN WILL MOVE
BACK NWD AND IMPACT KCOU. GUIDANCE INSISTS IT WILL THEREFORE HAVE
KEPT RAIN FOR A PERIOD OVERNIGHT INTO EARLY TUES. VSBYS/CIGS
ACROSS THE NRN HALF OF MO INTO CENTRAL IL SHOULD GRADUALLY LOWER
TNGT WITH STRATUS AND BR AND FALL TO IFR IN THE WAKE OF AN
INVERTED TROF AND CDFNT PASSAGE OVERNIGHT INTO TUESDAY MORNING.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-FRANKLIN-GASCONADE-
     JEFFERSON-LINCOLN-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
     CITY-WARREN-WASHINGTON.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IRON-MADISON-REYNOLDS-
     ST. FRANCOIS-STE. GENEVIEVE.

     FLOOD WATCH THROUGH THIS EVENING FOR BOONE-CALLAWAY-COLE-
     MONITEAU-MONTGOMERY.

IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
     ST. CLAIR IL.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLINTON IL-FAYETTE IL-
     MARION IL-RANDOLPH IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 18, 9:20 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT TUE MAR 18 2008

ILZ095>097-MOZ018-019-026-027-034>036-042-191115-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
920 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL LOCALLY REDUCE THE VISIBILITY BELOW ONE
QUARTER OF A MILE THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW FRIDAY MORNING AS A LOW PRESSURE SYSTEM
MOVES THROUGH NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-
072>075-084-085-099-191115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
920 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE
EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4
INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 7
INCHES POSSIBLE ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND
INTERSTATE 70 IN ILLINOIS.

THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL
STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER
CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLOOD WATCH AND
WARNING PRODUCTS FOR SPECIFIC DETAILS ON THIS FLOODING EVENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Mar 18, 6:40 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLOOD            SALEM                   38.63N 88.95W
03/18/2008                   MARION             IL   LAW ENFORCEMENT

            8 TO 12 INCHES OF STANDING WATER COVERING A TYPICAL
            PROBLEM SECTION OF TOWN. AREA HAS BEEN BARRICADED. MANY
            OTHER ROADS THROUGHOUT COUNTY WITH SECTIONS OF STANDING
            WATER. EXACT DEPTH UNKNOWN BUT LESS THAN 6 INCHES.

0430 AM     FLOOD            SHATTUC                 38.61N 89.19W
03/18/2008                   CLINTON            IL   LAW ENFORCEMENT

            PART OF OLD HIGHWAY 50 FLOODED AS CULVERT GOT BACKED UP.

&&

TES
Local storm report, Mar 18, 8:42 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HEAVY RAIN       FERGUSON                38.75N 90.30W
03/18/2008  M1.45 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            24 HOUR RAINFALL...

&&

CVKING
Local storm report, Mar 18, 8:43 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       ELLINGTON               37.24N 90.97W
03/18/2008  M4.00 INCH       REYNOLDS           MO   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL...4.0 INCHES

&&

CVKING
Local storm report, Mar 18, 9:50 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            COLUMBIA                38.95N 92.33W
03/18/2008                   BOONE              MO   BROADCAST MEDIA

            KMIZ AND COU EOC REPORTS A NUMBER OF ROAD CLOSURES IN AND
            AROUND COLUMBIA DUE TO WATER UP TO 2 FEET DEEP

&&

CVKING
Local storm report, Mar 18, 9:59 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLOOD            1 NW BIG SPRING         38.81N 91.50W
03/18/2008                   MONTGOMERY         MO   COUNTY OFFICIAL

            MODOT HAS CLOSED HIGHWAY J JUST NORTHWEST OF BIG SPRING
            DUE TO FLOODING FROM THE LOUTRE RIVER.

&&

CVKING
Local storm report, Mar 18, 10:03 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       FESTUS                  38.22N 90.41W
03/18/2008  M3.20 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:55 PM CDTRiver Flood WarningLSXCrawford3 days
Mar 17, 8:55 PM CDTRiver Flood WarningLSXCrawford, Washington4 days
Mar 17, 11:36 PM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Mar 18, 1:10 AM CDTRiver Flood WarningLSXMarion9 hr
Mar 18, 5:20 AM CDTRiver Flood WarningLSXJefferson5 days
Mar 18, 9:31 AM CDTRiver Flood WarningLSXReynolds68 hr
Mar 18, 11:05 AM CDTRiver Flood WarningLSXLincoln3 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 18, 11:31 AM CDTRiver Flood WarningLSXJefferson, Saint Louis8 days
Mar 18, 12:12 PM CDTRiver Flood WarningLSXFranklin4 days
Mar 18, 12:34 PM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Mar 18, 12:34 PM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Mar 18, 1:25 PM CDTRiver Flood WarningLSXOsage33 hr
Mar 18, 1:25 PM CDTRiver Flood WarningLSXOsage5 days
Mar 18, 1:54 PM CDTRiver Flood WarningLSXMarion23 hr
Mar 18, 1:54 PM CDTRiver Flood WarningLSXPike32 hr
Mar 18, 1:54 PM CDTRiver Flood WarningLSXPike7 days
Mar 18, 1:54 PM CDTRiver Flood WarningLSXLincoln56 hr
Mar 18, 1:54 PM CDTRiver Flood WarningLSXSaint Charles8 days
Mar 18, 2:36 PM CDTRiver Flood WarningLSXCallaway, Osage3 days

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.